Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multiple points of algebraic curves


Author: T. R. Hollcroft
Journal: Bull. Amer. Math. Soc. 35 (1929), 841-849
DOI: https://doi.org/10.1090/S0002-9904-1929-04802-X
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 6 (1930), 419--420
MathSciNet review: 1561821
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04802-X

American Mathematical Society